# SDR AALA202108276864

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 32,292 hours, 12,167 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 46502003030316
- Part serial: 2567
- Condition: Faulted
- Location: Nr 2
- Part time: 59,390 hours, 26,152 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: NAVIGATION AIR DATA REFERENCE 2 FAULT ON TAKE OFF AT 75KS RESULT IN REJECTED TAKE OFF. REMOVED AND REPLACED AIR DATA REFERENCE 2 PER AMM 34-12-34.
